# SDR USAA2010031590573

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 34,605 hours, 13,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 115 - LAS-LAX - EMERGENCY LIGHTS - SEAT MOUNTED EMERGENCY LIGHT LAST LEFT SEAT INOPERATIVE.  REPAIRED WIRE TO LIGHT ASSEMBLY.  REFER ESPM.
